# SDR AALA202007189014

- Difficulty date: July 9, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 63,618 hours, 23,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Frames 63-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN FLOOR SEAT TRACK SPLICES (4 EACH)  HAVE OUT OF ROUND / WORN ATTACHMENT HOLES AT 4 LOCATIONS BETWEEN FR 63 AND FR 66 AT S23R AND -Y1292. REPLACED SPLICES (4 EACH) PER SRM 51-21-201.
